Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 35, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 6, 2005, 3:02 PM EDT for Adams County, Cumberland County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 3:02 PM EDT (19:02 UTC)
- Expired
- Jun 6, 2005, 4:00 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Adams County, PA, Cumberland County, PA
The radar
The Sterling radar (KLWX), 117 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 061901
SVRCTP
PAC001-041-062000-
/O.NEW.KCTP.SV.W.0035.050606T1902Z-050606T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA
* UNTIL 400 PM EDT
* AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF CASHTOWN...OR 10 MILES SOUTHEAST OF SHIPPENSBURG...AND
MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PINE GROVE FURNACE STATE PARK AROUND 310 PM EDT...
HEIDLERSBURG AROUND 335 PM EDT...
LAKE MEADE AROUND 345 PM EDT...
EAST BERLIN AROUND 350 PM EDT...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4007 7736 4009 7713 4007 7714 4002 7706
4002 7703 3993 7698 3989 7700 3987 7698
3988 7744 4006 7744
$$
RHG1 follow-up statement
000
WWUS51 KCTP 061936
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT MON JUN 6 2005
PAC001-041-062000-
/O.CON.KCTP.SV.W.0035.000000T0000Z-050606T2000Z/
ADAMS-CUMBERLAND-
335 PM EDT MON JUN 6 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM EDT FOR ADAMS
AND CUMBERLAND COUNTIES...
AT 327 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR YORK SPRINGS...OR 13 MILES NORTH OF
GETTYSBURG...MOVING EAST AT 20 MPH.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN ARENDTSVILLE WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4007 7736 4009 7713 4007 7714 4002 7706
4002 7703 3993 7698 3989 7700 3987 7698
3988 7744 4006 7744
$$
RHGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:01 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 6, 2:01 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE STATE COLLEGE PA 201 PM EDT MON JUN 6 2005 .SHORT TERM (REST OF TODAY)... YET ANOTHER UPDATE FOR WW415 FOR SE COUNTIES TIL 8 PM. WW413 CONTINUES THROUGH 6 PM. && .PREVIOUS DISCUSSION... (ISSUED 124 PM EDT MON JUN 6 2005) SHORT TERM (REST OF TODAY)... ANOTHER QUICK UPDATE TO REWORK WORDING AND POPS FOR THE REMAINDER OF THE DAY. WW413 CONTINUES THROUGH 6 PM...AND ADDITIONAL TSTORMS ALREADY DEVEOPING ALONG NEXT SHORTWAVE AHEAD OF COLD FRONT IN W PA WILL BRING ROUND 2 OF SEVERE WEATHER FOR CENTRAL PA THIS AFTERNOON. PREVIOUS DISCUSSION... (ISSUED 945 AM EDT MON JUN 6 2005) SHORT TERM (REST OF TODAY)... UPDATED FOR SEVERE THUNDERSTORM WATCH #413. PREVIOUS DISCUSSION... (ISSUED 320 AM EDT MON JUN 6 2005) SHORT TERM (TODAY)... AFTER WHAT HAS BEEN A QUIET SPRING FOR SEVERE WEATHER THUS FAR...CENTRAL PA WILL HAVE ITS BEST CHANCE SO FAR THIS SEASON FOR STRONG TO LOCALLY SEVERE STORMS LATER TODAY. MOISTURE NOT A PROBLEM... AS SFC DEWPOINTS WILL AVERAGE IN THE MIDDLE 60S WITH DEEP LAYER PWATS 1.5. RESULTING MODEL CAPES EXCEED 2500 J/KG*2 IN BOTH NAM/GFS BUT LOW LEVEL MOISTURE APPEARS OVERDONE IN FORECAST SOUNDINGS...SO THINK 2000 J/KG*2 IS A GOOD UPPER LIMIT. UNIDIRECTIONAL SHEAR WILL SUPPORT STORMS ORGANIZED INTO LINES WITH WIND GUSTS THE MAIN SEVERE WEATHER THREAT...ALONG WITH HAIL. MAGNITUDE OF VERTICAL WIND SHEAR MAY BE A LIMITING FACTOR FOR THESE STORMS...BUT GIVEN THE AVAILABLE CAPE THINK THE STAGE IS SET FOR AN ACTIVE DAY OF STORMS ACROSS CENTRAL PA. CONVECTION CURRENTLY DYING OVER NORTHWEST PA WITH AN IMPRESSIVE OUTFLOW BOUNDARY STILL EVIDENT JUST EAST OF PBZ EXTENDING NORTHWARD TO NEAR KBUF. UPPER LEVEL SHORTWAVE AND OLD OUTFLOW BOUNDARY SHOULD BE SUFFICIENT TO INITIATE NEW CONVECTION BY LATE MONDAY MORNING...SPREADING WEST TO EAST ACROSS CENTRAL PA DURING THE AFTERNOON AND INTO THE EVENING. FWC MOS MAX TEMPS APPEAR SUPERIOR TO MAV THIS MORNING...AS MOST AREAS WILL START OFF SEVERAL DEGREES WARMER THIS MORNING THAN YESTERDAY. SOUTHERN AND SOUTHEAST SECTIONS MAY FLIRT WITH 90 BEFORE STORMS MOVE IN LATER TODAY. LONG TERM (TONIGHT THROUGH SUNDAY)... UPPER TROF WILL PUSH A WEAK SFC COLD FRONT/TROF ACROSS THE REGION BY TONIGHT...BRINGING AN END TO THE CONVECTIVE ACTIVITY BY LATE EVENING. UPPER LEVEL RIDGING RETURNS ON TUESDAY WITH 850 TEMPS AGAIN WARMING TO +18C...SO ANOTHER WARM AND MUGGY DAY IS IN STORE ON TUESDAY. BUT GIVEN THE INCREASING RIDGING/CAP AND LACK OF AN AVAILABLE TRIGGER...THINK TUESDAY WILL BE QUIET DESPITE PWATS BUILDING WELL OVER 1.5. REMAINDER OF WEEK WILL FEATURE MORE OF THE SAME WARMTH AND HUMIDITY AS LARGE UPPER RIDGE CENTERS ALONG THE MID ATLANTIC COAST. WITH THE UPPER RIDGE AXIS TO OUR EAST...THE AREA IS SUSCEPTIBLE TO SHORTWAVE ENCROACHMENT FROM THE WEST WHICH COULD EASILY INITIATE MAINLY AFTN/EVENING CONVECTION ON ANY AFTERNOON FROM WEDNESDAY THROUGH SUNDAY. TRUE SUMMER WEATHER IS FINALLY HERE. AVIATION... WITH DEWPOINTS IN THE MID 60S WIDESPREAD LIGHT HAZE AND FOG WILL AFFECT MUCH OF THE REGION THROUGH THE PD WITH MVFR VISIBILITIES. ISOLD IFR VIS IN FOG/HAZE EXPECTED THROUGH LATE MORNING. CONVECTION WILL DEVELOP THIS AFTN PRODUCING SCT MVFR VIS AND CIGS WITH ISOLD IFR CONDS THROUGH THE EVENING HOURS. && .CTP WATCHES/WARNINGS/ADVISORIES... PA...NONE. && SHORT TERM...RXR
Hazardous weather outlook, Jun 6, 3:34 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 334 AM EDT MON JUN 6 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-061727- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 334 AM EDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: AN UPPER LEVEL DISTURBANCE WILL ACT ON VERY WARM AND HUMID AIR THIS AFTERNOON AND EVENING TO PRODUCE LOCALLY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ACROSS THE REGION. THE GREATEST STORM THREATS WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 1:15 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 115 PM EDT MON JUN 6 2005 PAZ064-065-061815- ADAMS-YORK- 115 PM EDT MON JUN 6 2005 ...A STRONG THUNDERSTORM WILL AFFECT YORK AND ADAMS COUNTIES... AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF CARLISLE...MOVING EAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR DILLSBURG AROUND 140 PM... FRANKLINTOWN AROUND 145 PM AND LAKE MEADE AROUND 205 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. RHG
Local storm report, Jun 6, 1:17 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
117 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.75 INCH LYCOMING PA TRAINED SPOTTER
1230 PM TSTM WND DMG 3 E FOREST HILL 40.97N 76.95W
06/06/2005 UNION PA TRAINED SPOTTER
TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.
1255 PM TSTM WND DMG NEW COLUMBIA 41.04N 76.88W
06/06/2005 UNION PA TRAINED SPOTTER
SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
NEW COLUMBIA.
1258 PM TSTM WND DMG PICTURE ROCKS 41.28N 76.71W
06/06/2005 LYCOMING PA TRAINED SPOTTER
SEVERAL TREES DOWN.
&&
MBESpecial weather statement, Jun 6, 1:45 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 145 PM EDT MON JUN 6 2005 PAZ035-036-061845- FRANKLIN-FULTON- 145 PM EDT MON JUN 6 2005 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND FULTON COUNTIES... AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES EAST OF BREEZEWOOD...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR FANNETTSBURG...FORT LOUDON AROUND 155 PM...WILLOW HILL AROUND 205 PM...ST. THOMAS AROUND 215 PM...UPPER STRASBURG...ROXBURY AROUND 220 PM...CHAMBERSBURG AROUND 230 PM AND ORRSTOWN AROUND 235 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. RHG FORECASTER:
Special weather statement, Jun 6, 1:53 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 153 PM EDT MON JUN 6 2005 PAZ024-033-034-062000- BEDFORD-CAMBRIA-SOMERSET- 153 PM EDT MON JUN 6 2005 ...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AND AFFECT SOMERSET...BEDFORD AND CAMBRIA COUNTIES THROUGH 4 PM... AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF BLAIRSVILLE TO 7 MILES SOUTH OF LATROBE TO 5 MILES WEST OF CONNELLSVILLE TO 12 MILES WEST OF MORGANTOWN...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR SEVEN SPRINGS AROUND 250 PM... VINTONDALE AROUND 255 PM...WESTMONT...ELIM...BROWNSTOWN AROUND 300 PM...NANTY-GLO...TIRE HILL...JOHNSTOWN...JEROME AROUND 305 PM AND VINCO AROUND 310 PM. A 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH...AND UP TO ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REGION UNTIL 6 PM EDT. THIS LINE OF STORMS MAY INTENSIFY AND BECOME SEVERE DURING THE MID TO LATE AFTERNOON. LAMBERT
Special weather statement, Jun 6, 2:25 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 225 PM EDT MON JUN 6 2005 PAZ005-010-011-017-062030- CAMERON-CLEARFIELD-ELK-MCKEAN- 225 PM EDT MON JUN 6 2005 ...ANOTHER ROUND OF STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF MCKEAN...CLEARFIELD...CAMERON AND ELK THROUGH 430 PM EDT... AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF CLARION TO 9 MILES NORTHEAST OF KITTANNING TO 5 MILES WEST OF INDIANA...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR BURNSIDE AROUND 300 PM...WESTOVER AROUND 305 PM...TROUTVILLE...NEW WASHINGTON...MAHAFFEY AROUND 310 PM...PORTLAND MILLS...IRVONA...DUBOIS AROUND 315 PM...GRAMPIAN AND COALPORT AROUND 320 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. THE STORMS MAY FURTHER INTENSIFY AND BECOME SEVERE LATER THIS AFTERNOON PRODUCING DAMAGING WIND GUSTS AND HAIL GREATER THAN PENNY SIZE IN DIAMETER. LAMBERT
Local storm report, Jun 6, 2:50 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
1015 AM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/06/2005 ELK PA TRAINED SPOTTER
SEVERAL TREES DOWN.
1037 AM TSTM WND DMG ELDRED 41.96N 78.38W
06/06/2005 MCKEAN PA TRAINED SPOTTER
SEVERAL TREES DOWN...PONDING ON ROADS.
1108 AM TSTM WND DMG COUDERSPORT 41.77N 78.01W
06/06/2005 POTTER PA TRAINED SPOTTER
SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
SHINGLESTOWN.
1120 AM TSTM WND DMG PORT MATILDA 40.80N 78.05W
06/06/2005 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
1135 AM HAIL LEONARD HARRISON STATE 41.69N 77.41W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN. 0.50 INCHES OF PRECIPITATION IN THE
PAST HOUR.
1145 AM HAIL 5 S WELLSBORO 41.67N 77.30W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.
1145 AM FUNNEL CLOUD TIOGA 41.90N 77.14W
06/06/2005 TIOGA PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN. PEA SIZED HAIL REPORTED.
0.65 INCHES IN THE PAST HOUR.
1148 AM FUNNEL CLOUD MANSFIELD 41.81N 77.08W
06/06/2005 TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.
1155 AM HAIL 7 W BELLEFONTE 40.91N 77.90W
06/06/2005 0.88 INCH CENTRE PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.
1208 PM HAIL WILLIAMSPORT 41.24N 77.02W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
1220 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.75 INCH LYCOMING PA TRAINED SPOTTER
1230 PM TSTM WND DMG 3 E FOREST HILL 40.97N 76.95W
06/06/2005 UNION PA TRAINED SPOTTER
TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.
1255 PM HAIL WATSONTOWN 41.08N 76.86W
06/06/2005 0.75 INCH NORTHUMBERLAND PA TRAINED SPOTTER
1255 PM TSTM WND DMG NEW COLUMBIA 41.04N 76.88W
06/06/2005 UNION PA TRAINED SPOTTER
SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
NEW COLUMBIA.
1258 PM TSTM WND DMG PICTURE ROCKS 41.28N 76.71W
06/06/2005 LYCOMING PA TRAINED SPOTTER
SEVERAL TREES DOWN.
0110 PM TSTM WND GST BLOOMSBURG 41.00N 76.46W
06/06/2005 0 MPH COLUMBIA PA TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN.
0130 PM TSTM WND DMG BENTON 41.19N 76.39W
06/06/2005 COLUMBIA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN CENTRAL AND NORTHERN PARTS OF
COLUMBIA COUNTY...INCLUDING
SUGARLOAF...JACKSON...PINE...FISHING
CREEK...MAIN...MIFFLIN...BEAVER...AND BRIAR CREEK
TOWNSHIPS. ALSO BERWICK BORO. 0.24 INCHES OF RAIN FELL IN
ONE HOUR IN BENTON. 0.47 INCHES OF RAIN FELL IN ONE HOUR
IN BUCKHORN.
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 0.88 INCH YORK PA TRAINED SPOTTER
0155 PM HAIL 8 N HARRISBURG 40.39N 76.88W
06/06/2005 0.88 INCH DAUPHIN PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN STONEY CREEK VALLEY.
0155 PM TSTM WND DMG NEW BLOOMFIELD 40.42N 77.19W
06/06/2005 PERRY PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
0230 PM HAIL FORT INDIANTOWN GAP 40.44N 76.57W
06/06/2005 0.88 INCH LEBANON PA TRAINED SPOTTER
0235 PM HAIL CHAMBERSBURG 39.93N 77.66W
06/06/2005 0.75 INCH FRANKLIN PA TRAINED SPOTTER
3/4 INCH HAIL REPORTED ON I-81 AT THE SCOTLAND EXIT NEAR
CHAMBERSBURG.
&&
MBEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:27 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 33 min |
| Jun 6, 9:36 AM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 54 min |
| Jun 6, 10:05 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 70 min |
| Jun 6, 10:26 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 79 min |
| Jun 6, 11:01 AM EDT | Severe Thunderstorm Warning | CTP | Centre | 29 min |
| Jun 6, 11:05 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 70 min |
| Jun 6, 11:21 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 69 min |
| Jun 6, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Centre | 66 min |
| Jun 6, 11:37 AM EDT | Tornado Warning | CTP | Tioga | 53 min |
| Jun 6, 11:54 AM EDT | Severe Thunderstorm Warning | CTP | Clinton | 51 min |
| Jun 6, 12:06 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 69 min |
| Jun 6, 12:13 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 62 min |
| Jun 6, 12:26 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 49 min |
| Jun 6, 12:28 PM EDT | Severe Thunderstorm Warning | CTP | Perry, Sullivan | 62 min |
| Jun 6, 12:44 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 61 min |
| Jun 6, 12:49 PM EDT | Tornado Warning | CTP | Lycoming | 11 min |
| Jun 6, 1:00 PM EDT | Tornado Warning | CTP | Sullivan | 45 min |
| Jun 6, 1:25 PM EDT | Severe Thunderstorm Warning | CTP | York | 65 min |
| Jun 6, 1:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 80 min |
| Jun 6, 1:46 PM EDT | Tornado Warning | CTP | Perry | 29 min |
| Jun 6, 1:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 49 min |
| Jun 6, 2:08 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 82 min |
| Jun 6, 2:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 64 min |
| Jun 6, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 88 min |
| Jun 6, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 54 min |
| Jun 6, 3:09 PM EDT | Tornado Warning | CTP | Cambria | 40 min |
| Jun 6, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Franklin, Huntingdon | 78 min |
| Jun 6, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 66 min |
| Jun 6, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 65 min |
| Jun 6, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 56 min |
| Jun 6, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| Jun 6, 4:23 PM EDT | Flash Flood Warning | CTP | Lancaster | 6 hr |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 76 min |
| Jun 6, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 24 min |
| Jun 6, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Juniata | 54 min |
| Jun 6, 4:42 PM EDT | Tornado Warning | CTP | Lancaster | 33 min |
| Jun 6, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
| Jun 6, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | York | 47 min |
| Jun 6, 5:12 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 48 min |
| Jun 6, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 60 min |
| Jun 6, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 54 min |
| Jun 6, 5:33 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 57 min |
| Jun 6, 5:35 PM EDT | Flash Flood Warning | CTP | York | 6 hr |
| Jun 6, 5:37 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 38 min |
| Jun 6, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 80 min |
| Jun 6, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | York | 60 min |
| Jun 6, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 67 min |
| Jun 6, 6:52 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 53 min |
| Jun 6, 6:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 51 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.